Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 8, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Apr 3, 2011, 10:17 PM CDT for 23 counties in Texas. It took effect at Apr 4, 2011, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 10:17 PM CDT (03:17 UTC)
- In effect from
- Apr 4, 2011, 10:00 AM CDT
- Expired
- Apr 4, 2011, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1956 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
677 WWUS74 KHGX 040317 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1017 PM CDT SUN APR 3 2011 ...STRONG NORTHWESTERLY WINDS WILL AFFECT SOUTHEAST TEXAS ON MONDAY... .A STRONG COLD FRONT WILL PUSH THROUGH SOUTHEAST TEXAS DURING THE DAY ON MONDAY. WINDS BEHIND THE FRONT WILL BE STRONG...WITH SUSTAINED WINDS OF AROUND 25 MPH AND GUSTS TO NEAR 35 MPH. TXZ163-164-176>179-195>200-210>214-226-227-235>238-050000- /O.NEW.KHGX.WI.Y.0008.110404T1800Z-110405T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 1017 PM CDT SUN APR 3 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY. SUSTAINED NORTHWEST WINDS OF 25 MPH...WITH GUSTS NEAR 35 MPH...CAN BE EXPECTED ACROSS SOUTHEAST TEXAS ON MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
4 follow-up statements
227 WWUS74 KHGX 040921 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 421 AM CDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT TODAY... .A STRONG COLD FRONT WILL PUSH THROUGH SOUTHEAST TEXAS TODAY. NORTH WINDS 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. TXZ163-164-176>179-195>199-210>212-041730- /O.EXT.KHGX.WI.Y.0008.110404T1500Z-110405T0000Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HOUSTON-MADISON-MONTGOMERY- POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...COLDSPRING...COLLEGE STATION...COLUMBUS... CONROE...CORRIGAN...CROCKETT...EAGLE LAKE...GROVETON... HEMPSTEAD...HUNTSVILLE...LAKE SOMERVILLE...LIVINGSTON... MADISONVILLE...NAVASOTA...ONALASKA...PRAIRIE VIEW...SEALY... SHEPHERD...THE WOODLANDS...TRINITY...WEIMAR...WILLIS 421 AM CDT MON APR 4 2011 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... NORTH WINDS 20 TO 35 MPH CAN BE EXPECTED IN THE WAKE OF A FRONTAL BOUNDARY MOVING THROUGH THE REGION THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ200-213-214-226-227-235>238-041730- /O.EXT.KHGX.WI.Y.0008.110404T1700Z-110405T0000Z/ BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-LIBERTY- MATAGORDA-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... CLEVELAND...DAYTON...EDNA...EL CAMPO...FREEPORT...FRIENDSWOOD... GALVESTON...HOUSTON...HUMBLE...KATY...LAKE JACKSON... LEAGUE CITY...LIBERTY...MISSOURI CITY...MONT BELVIEU...PALACIOS... PASADENA...PEARLAND...PIERCE...RICHMOND...ROSENBERG... SUGAR LAND...TEXAS CITY...TOMBALL...WHARTON...WINNIE 421 AM CDT MON APR 4 2011 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... NORTH WINDS 20 TO 35 MPH CAN BE EXPECTED IN THE WAKE OF A FRONTAL BOUNDARY MOVING THROUGH THE REGION EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
787 WWUS74 KHGX 041931 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 231 PM CDT MON APR 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... .A STRONG COLD FRONT HAS MOVED THROUGH SOUTHEAST TEXAS. GUSTY NORTH WINDS 20 TO 35 MPH ARE EXPECTED TO PERSIST UNTIL EARLY THIS EVENING. TXZ163-164-176>179-195>200-210>214-226-227-235>238-050000- /O.CON.KHGX.WI.Y.0008.000000T0000Z-110405T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 231 PM CDT MON APR 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A STRONG COLD FRONT HAS MOVED THROUGH SOUTHEAST TEXAS TODAY. GUSTY NORTH WINDS 20 TO 35 MPH ARE EXPECTED TO PERSIST UNTIL EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
504 WWUS74 KHGX 050002 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 702 PM CDT MON APR 4 2011 ...WIND ADVISORY EXTENDED TO 9 PM FOR COASTAL COUNTIES... .A STRONG COLD FRONT HAS MOVED THROUGH SOUTHEAST TEXAS. GUSTY NORTH WINDS 20 TO 35 MPH ARE EXPECTED TO PERSIST THROUGH LATE EVENING ACROSS THE COASTAL COUNTIES. WINDS ACROSS INLAND AREAS OF SOUTHEAST TEXAS SHOULD DIMINISH QUICKLY AFTER SUNSET. TXZ163-164-176>179-195>200-210>212-226-227-050115- /O.EXP.KHGX.WI.Y.0008.000000T0000Z-110405T0000Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HOUSTON-LIBERTY- MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...CLEVELAND...COLDSPRING...COLLEGE STATION... COLUMBUS...CONROE...CORRIGAN...CROCKETT...DAYTON...EAGLE LAKE... EL CAMPO...GROVETON...HEMPSTEAD...HUNTSVILLE...LAKE SOMERVILLE... LIBERTY...LIVINGSTON...MADISONVILLE...MISSOURI CITY...NAVASOTA... ONALASKA...PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY... SHEPHERD...SUGAR LAND...THE WOODLANDS...TRINITY...WEIMAR... WHARTON...WILLIS 702 PM CDT MON APR 4 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WIND SPEEDS WILL REMAIN GUSTY THROUGH THE REST OF THIS EVENING BUT WILL DROP BELOW WIND ADVISORY CRITERIA OVER THE NEXT HOUR. $$ TXZ213-214-235>238-050200- /O.EXT.KHGX.WI.Y.0008.000000T0000Z-110405T0200Z/ BRAZORIA-CHAMBERS-GALVESTON-HARRIS-JACKSON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...HOUSTON...HUMBLE... KATY...LAKE JACKSON...LEAGUE CITY...MONT BELVIEU...PALACIOS... PASADENA...PEARLAND...TEXAS CITY...TOMBALL...WINNIE 702 PM CDT MON APR 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. A STRONG COLD FRONT HAS MOVED THROUGH SOUTHEAST TEXAS TODAY. GUSTY NORTH WINDS 20 TO 35 MPH ARE EXPECTED TO PERSIST THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
223 WWUS74 KHGX 050209 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 909 PM CDT MON APR 4 2011 ...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... .WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS SOUTHEAST TEXAS THIS EVENING. NORTH WINDS WILL REMAIN BETWEEN 10 AND 15 MPH OVERNIGHT TONIGHT. TXZ213-214-235>238-050315- /O.EXP.KHGX.WI.Y.0008.000000T0000Z-110405T0200Z/ BRAZORIA-CHAMBERS-GALVESTON-HARRIS-JACKSON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...HOUSTON...HUMBLE... KATY...LAKE JACKSON...LEAGUE CITY...MONT BELVIEU...PALACIOS... PASADENA...PEARLAND...TEXAS CITY...TOMBALL...WINNIE 909 PM CDT MON APR 4 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL REMAIN AT AROUND 10 TO 15 MPH OVERNIGHT ACROSS SOUTHEAST TEXAS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Apr 3, 10:12 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 3, 10:12 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1012 PM CDT SUN APR 3 2011
.UPDATE...
ISOLATED THUNDERSTORM FIRING UP ACROSS CENTRAL TEXAS THIS EVENING
AHEAD OF A STRONG COLD FRONT THAT IS BEGINNING TO MOVE INTO THE
TEXAS PANHANDLE THIS EVENING. THIS FRONT WILL MOVE THROUGH
SOUTHEAST TEXAS DURING THE DAY ON MONDAY BRINGING A CHANCE OF
SHOWERS AND THUNDERSTORMS AND THEN MUCH DRIER AND WINDIER
CONDITIONS IN THE WAKE OF THE FRONT.
ONLY CHANGES TO THE FORECAST GRIDS WERE TO RAISE OVERNIGHT
TEMPERATURES A FEW DEGREES ACROSS OUR SOUTHWESTERN COUNTIES WHERE
DEWPOINTS ARE NOW WELL INTO THE SEVENTIES. IN ADDITION TO THIS
CHANGE...HAVE ISSUED A FIRE WEATHER WATCH FOR PORTIONS OF
SOUTHEAST TEXAS...AND A WIND ADVISORY FOR THE ENTIRE REGION...FOR
MONDAY AFTERNOON. UPDATED ZONES ALREADY OUT. 38
&&
.PREV DISCUSSION... /ISSUED 624 PM CDT SUN APR 3 2011/
AVIATION...
MODERATE TO STRONG LOW LEVEL FLOW WILL ABUNDANT LOW LEVEL MOISTURE
ACROSS THE REGION PRIOR TO CDFNT MOVING INTO THE REGION ON MONDAY.
EXPECT MVFR CIGS ACROSS ALL THE REGION AFTER 03Z WITH SOME IFR
CIGS POSSIBLE NEAR THE COAST. EXPECT CDFNT TO MOVE THRU KCLL
AROUND 16Z...KIAH AROUND 19Z AND OFF THE COAST AROUND 21Z. A LINE
OF SHOWERS WITH A FEW ISOLATED TSTMS WILL OCCUR ALONG AND AHEAD OF
THE FRONT AS IT MOVES RAPIDLY THROUGH SOUTHEAST TEXAS. STRONG
WINDS AHEAD OF THE FRONT WILL CONTINUE TONIGHT. AFTER FROPA STRONG
WINDS FROM THE NNW 20 TO 30 KNOTS WILL PREVAIL THROUGH 00Z.
PREV DISCUSSION... /ISSUED 310 PM CDT SUN APR 3 2011/
DISCUSSION...
SOUTH WINDS HAVE GRADUALLY INCREASED TODAY AS THE PRESSURE GRADIENT
TIGHTENS. EXPECT THESE WINDS TO REMAIN ELEVATED TONIGHT (MOST SPOTS
15 TO 25 MPH AND GUSTY) AS A COLD FRONT BEGINS ITS APPROACH FROM THE
NORTHWEST. EXPECT MOSTLY CLOUDY TO CLOUDY SKIES...AND WITH THE WINDS
STAYING UP DO NOT ANTICIPATE MUCH OF A TEMPERATURE FALL OVERNIGHT
WITH ALMOST ALL LOCATIONS ONLY BOTTOMING OUT IN THE LOWER 70S. THE
COLD FRONT WILL MOVE THROUGH THE AREA DURING THE DAY TOMORROW - BETWEEN
11 AM AND 1 PM CLL AREA...2 PM TO 4 PM IAH AREA...AND 5 PM TO 7 PM AT
THE COAST. MODELS STILL INDICATE A VERY STRONG CAP IN PLACE AHEAD OF
THE FRONT...BUT THEY QUICKLY ERODE THE CAP AND GENERATE A THIN LINE
OF SHOWERS/ISOLATED THUNDERSTORMS ALONG THE FRONT AS IT MOVES THROUGH
THE AREA. THINK THAT THE COMBINATION OF WINDS TURNING TO THE SOUTHWEST
AHEAD OF THE FRONTAL PASSAGE...CLOUD COVER...AND TEMPERATURES STRUGGLING
TO WARM TO 80 DEGREES WILL KEEP THE CAP FROM BEING BROKEN RESULTING
IN JUST THE THIN LINE OF STORMS. THE BEST CHANCE OF SHOWERS/THUNDERSTORMS
(INCLUDING SOME POTENTIALLY BECOMING STRONG/SEVERE) WILL BE OFF TO
AREAS NORTH THROUGH EAST OF THE HOUSTON AREA WHERE THE CAP WILL HAVE
BETTER CHANCES OF BEING BROKEN. THE GUSTY SOUTH TO SOUTHWEST WINDS AHEAD
OF THE FRONT WILL REMAIN GUSTY AFTER THEY SHIFT TO THE NORTH BEHIND
THE FRONT. RAPID DRYING WILL OCCUR BEHIND THE FRONT WITH PRECIPITABLE
WATER VALUES PLUNGING TO AROUND 0.25 INCHES BY SUNRISE TUESDAY MORNING.
IT WILL BE MUCH COOLER TOO...WITH LOWS TUESDAY MORNING IN THE 40S INLAND
AND IN THE LOWER 50S AT THE COAST. HIGH PRESSURE OVER THE AREA ON TUESDAY
WILL MOVE RAPIDLY OFF TO THE EAST BY WEDNESDAY WHICH WILL RESULT IN
A RAPID WARM UP FOR THE AREA FOR THE REMAINDER OF THE WEEK AND ON INTO
NEXT WEEKEND. THE NEXT CHANCE OF RAIN MIGHT COME OVER THE WEEKEND. 42
AVIATION...
MAIN PROBLEM GOING INTO TONIGHT WILL BE MVFR CIGS AND POSSIBLE LLWS
WITH STRONG LLJ. KGLS ALREADY HAS HAZE/LOW CIGS DUE TO MOISTURE
ADVECTION OVER THE COOLER GULF WATERS. THIS MAY PERSIST THROUGH THE
OVERNIGHT WITH VARYING VSBY AND CIGS. GUSTY WINDS THIS AFTERNOON
WILL DECREASE OVERNIGHT BUT STAY AROUND 10 KNOTS. MVFR CIGS SHOULD
LIFT SOME DURING THE LATE MORNING AS COLD FRONT PUSHES INTO THE
AREA. GIVEN CAP STRENGTH...THINK PRIMARILY HAVE A LINE OF SHOWERS
WITH A FEW ISO THUNDERSTORMS. GUSTY N WINDS ARE EXPECTED BEHIND THE
FRONT WITH CLEARING SKIES FOR THE OVERNIGHT.
39
MARINE...
SOUTHERLY WINDS SHOULD INCREASE LATE THIS AFTERNOON AND TONIGHT AS
LOW PRESSURE DEEPENS IN THE PLAINS. WILL GO AHEAD WITH SCA FROM 03Z
TO 15Z MON. ONSHORE WINDS AND SEAS SHOULD DECREASE JUST AHEAD OF
THE COLD FRONT WITH SW WINDS. COLD FRONT SHOULD PUSH OFF THE COAST
AFTER 00Z TUE AND WILL LIKELY NEED ANOTHER SCA FOR MON NIGHT AND
PART OF TUESDAY. SFC HIGH PRESSURE WILL BUILD OVER THE UPPER TX
COAST TUE AFTERNOON AND THEN MOVE EAST TUE NIGHT. ONSHORE RETURN
FLOW INCREASES QUICKLY WED THROUGH THE END OF THE WEEK. MAY NEED
CAUTION/ADVISORIES FOR THE END OF THE WEEK GIVEN PERSISTENT
SOUTHERLY WINDS AND A LONG FETCH.
39
FIRE WEATHER...
COLD FRONT SHOULD PUSH THROUGH SE TX BETWEEN 15Z MON AND 00Z TUE.
MUCH DRIER AIRMASS WILL MOVE INTO SE TX MON AFTERNOON WITH GUSTY
WINDS. RIGHT NOW HUMIDITY LEVELS ARE NOT EXPECTED TO BE LOW ENOUGH
FOR A RED FLAG WARNING MONDAY AFTERNOON. RELATIVE HUMIDITY IS
EXPECTED TO DROP TO BELOW 30 PERCENT TUESDAY BUT WINDS WILL BE
TURNING FROM THE N/NE TO SE AND REMAIN AROUND 10 MPH OR LESS. THE
DRIER AIR WILL SUPPORT RAPID FIRE GROWTH SHOULD LITTLE OR NO
RAINFALL FALL ACROSS SE TX WITH THE FRONT BUT WINDS ARE NOT EXPECTED
TO CONTRIBUTE SIGNIFICANTLY TO HAZARDOUS FIRE WEATHER CONDITIONS.
SOUTHERLY WINDS RETURN FOR THE MIDDLE OF THE WEEK AND BRING BACK
GULF MOISTURE SUPPORTING HIGHER HUMIDITY LEVELS.
39
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 84 71 77 44 74 / 10 20 30 0 0
HOUSTON (IAH) 83 71 79 46 74 / 10 10 40 10 0
GALVESTON (GLS) 79 72 79 51 70 / 10 10 40 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: AUSTIN...BRAZOS...BURLESON...
COLORADO...FORT BEND...GRIMES...HARRIS...HOUSTON...
JACKSON...MADISON...MONTGOMERY...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
WIND ADVISORY FROM 1 PM TO 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...38Hazardous weather outlook, Apr 3, 4:01 AM CDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 401 AM CDT SUN APR 3 2011 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-040915- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 401 AM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY SOUTH WINDS 15 TO 30 MPH ARE EXPECTED. SMALL CRAFT ADVISORIES MAY BE REQUIRED LATER TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT IS EXPECTED TO PUSH THROUGH SOUTHEAST TEXAS MONDAY AFTERNOON. A LINE OF SCATTERED SHOWERS AND A FEW THUNDERSTORMS MAY BE POSSIBLE AHEAD OF THE FRONT. FORECASTERS WILL CONTINUE TO MONITOR THE SEVERE WEATHER POTENTIAL BUT AT THIS TIME THAT POTENTIAL REMAINS RATHER LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:51 PM CDT | Fire Weather Watch | HGX | Austin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 10 more | 14 hr |
| Apr 4, 8:12 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Houston, Madison, Washington | 63 min |
| Apr 4, 9:08 AM CDT | Severe Thunderstorm Warning | HGX | Houston | 52 min |
| Apr 4, 9:37 AM CDT | Special Weather Statement | HGX | Madison | 23 min |
| Apr 4, 10:09 AM CDT | Special Weather Statement | HGX | Angelina | 51 min |
| Apr 4, 10:21 AM CDT | Special Weather Statement | HGX | Trinity, Walker | 24 min |
| Apr 4, 10:40 AM CDT | Special Weather Statement | HGX | San Jacinto | 35 min |
| Apr 4, 10:52 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Montgomery, Walker, Waller and 1 more | 16 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.